Vol. 123, No. 1, 1998 · Contents

Miloslav Hlavacek:
On the set of solutions of the system $x_1+x_2+x_3 = 1$, $x_1x_2x_3=1$

Szymon Peszat, Jan Seidler:
Maximal inequalities and space-time regularity of stochastic convolutions

Jan Jakubik:
Sequential convergences in a vector lattice

Oleg Palumbiny:
On existence of Kneser solutions of a certain class of $n$-th order nonlinear differential equations

Bohdan Zelinka:
Location-domatic number of a graph

D. R. Grigore, O. T. Popp:
On the Lagrange-Souriau form in classical field theory

Jiri Rachunek:
Spectra of autometrized lattice algebras

Ivan Chajda, Vaclav Snasel:
Congruences in ordered sets

Ondrej Dosly:
Sixty years of professor Frantisek Neuman

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 3 Apr 2000. Last modified: 8 May 2000.

© 2000 ELibM for the EMIS Electronic Edition